# SDR 99FDEA00420

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T/O LANDING GEAR RED DOOR LIGHT AND AMBER NOSE GEAR LIGHT REMAIN ON WITH GEAR UP.  COMPLIED WITH RED TABS AND LIGHT REMAIN ON.  CLEANED DOOR AND GEAR SWITCHES, CHECKED FOR ADJUSTMENT AND ALL INDICATIONS NORMAL.
